May 20, 2007
I hope this is the right forum to ask but I was wondering what knowledge you guys had regarding Manuka Honey? Here in the UK there is alot of fuss being made about its general health promoting qualities, especially for its function of aiding digestion and a whole range of other anti bacterial properties. I realise that no official medical sanction can be given for it but if I decided to take it, do you know of any reason why like St Johns Wort say, it could have a negative interaction with my meds? (Effavirenz and Kivexa)
Many thanks for your help
Response from Dr. Pierone
I am not aware of any studies that show Manuka honey (or any other honey actually) to have interactions with HIV medications. So consider this statement to an official medical sanction to that effect. But be forewarned, this official medical sanction may not apply in the UK. Thanks for posting and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Burning Penis A Sign Of AIDS?
- Is Dry Mouth A Symptom Of Acute HIV Infection?
- Tingling Lips Could I Have Acute HIV Infection
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Fever After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.